Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I suffer from type 2 diabetes, and last week a doctor prescribed me metformin. I feel strange, like my face is swollen and I have difficulties breathing. Could these be metformin side effects? What should I do?

Loading...


Yes, I think it is possible that you’re experiencing metformin side effects. You should stop using it, and get medical help. Difficulties breathing and swollen face could be serious reactions to metformin, so as increasing sleepiness, weakness, slow heart rate, cold feeling, and some other symptoms. Metformin is an oral diabetes medicine, and it’s used only for type 2 diabetes. It can’t be used for type 1. It is controlling sugar levels in blood, so it should never be used along with alcohol, because alcohol lowers blood sugar. It could lead to lactic acidosis, which is probably the most serious side effect of metformin. And one more thing, never increase the dose without consultation with your doctor!
Reply

Loading...

I taking Metformin 500mg twice a day for my diabetes type II and I want to know what are the risk,if any, if I receive a dental treatment as an extraction, any surgery or any kind of lab study. ?
Reply

Loading...